Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

189 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have had hives since August 17th. My first Dr.

I have had hives since August 17th. My first Dr. Visit I got a allergy shot and steroids prescription that only helped for 3 days. Next visit I was told to go off my Escitalopram and replaced it with Claritin and Buspirone HCL. It made them worse and my face swell. Yesterday I had to stop taking the Buspirone HCL. By body is covered today and I'm miserable. What can I try next?
Thu, 4 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My daughter-in-law was diagnosed with Celiac in December. She has been diagnosed with MS since August 2008. She is having major problems with hives and swelling. Her face swells up almost every day. Today, she woke up with her eyes almost swollen shut. She is sticking very strictly to her gluten free diet. She has been allergy tested for common food allergies and had no significant reactions. They hives and swelling have been getting worse lately and started in the summer 2010. We are at a loss. What are your thoughts?

doctor1 MD

I have developed hives. They have been with me since August of 2013. Initially I thought it was stress, however after all or most stress factors were gone, I still had the hives. I went to dermatologist she ran some test which showed nothing that would be causing them, then she sent me to an allergist. He did the environmental prick test which showed up nothing abrasive and he also did additional blood work. Nothing. I have relief about 3 to 4 days a month where the itching is at a lower level other wise I itch everyday. The hives are mainly on my limbs, although I do have them on my abdomen at times. It takes a good while for them to completely go away. Help!

doctor1 MD

I started getting hives about 3 weeks ago dailey. I was prescribed Ram-Ramipril around that time. I am puzzled as I was taking this medicine before in the pill form (5mg) per day and then at October 9th my doze have been increased to 10 mg which comes in coated form. As I have not used anything else new in my diet and my hives are persistant since then could it be that I am allergic to some coating in this pill. I am scared to stop the pill as my blood pressure is high what should I do. Benadril did not help me. Should I stop using the pill. By the way I have been under severe stress in the last few months too. Please advise me what should I do

Loading Online Doctors....